# SDR CA030609005

- Difficulty date: June 2, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 17,541 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Valve
- Part number: 586982
- Condition: Failed
- Location: Dump
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) A/C PICKED UP A 15,000 LB LOAD OF LOGS. PILOT MADE A LT PEDAL TURN TO DEPART FROM LOGGING CUT BLOCK & LOWERED COLLECTIVE TO DESCEND TO LOG LANDING. CREW HEAR A SWOOSH SOUND AT WHICH TIME NR 2 ENG N1 UNDER-SPEED WARNING SOUNDED & WARNING LIGHTS ILLUMINATED INDICATING A SOFT STALL CONDITION. CREW EXECUTED AN IN-FLT SHUTDOWN & MOTORING OF SUBJECT ENGINE TO PREVENT AN OVER-TEMPERATURE CONDITION. WITH NR 2 ENG SHUTDOWN PROCEDURES COMPLETED A/C CONTINUED TO LOG LANDING & RELEASED ITS LOAD & RETURNED TO SERVICE AREA & MADE AN UNEVENTFUL SINGLE ENG LANDING.  COMPLETE INSP OF ENG & ITS RELATED CONTROL LINKAGES REVEALED NOTHING ABNORMAL. ENG FUEL FILTER WAS INSPECTED FOR CONTAM.
